| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).Attempts were made to obtain the missing information; however, the account did not provide the information.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient was experiencing unbearable halos, shadowing, and inability to function with the intraocular lens (iol).Patient additionally had posterior capsular opacification (pco) and decided to have iol explanted instead of having a yttrium aluminum garnet (yag) procedure.Visual acuity (va) pre-operative (op) was 20/50 -2, va post-op was 20/50 doubling corrected vision was 20/20.There was no additional surgical intervention required and no patient injury.Another johnson & johnson zcb00 lens (different model and 18.0 diopter) was implanted as a replacement.The patient is doing pretty well post-operatively.The iol will not be returning for investigation as it was discarded.No additional information was provided.